# SDR QXEA200700310

- Difficulty date: February 22, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 19,331 hours, 28,146 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Nut Plate
- Condition: Corroded
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - RUSTED GANG CHANNEL NUTPLATES ON CO-PILOT AND PILOT WINDSHIELD CENTER AND LOWER FRAMES.  REPAIRED IAW SRM 51-40-11.
